Title: Fixed Point Theorem on Multi-valued Mappings
Author(s): J.Maria Joseph, E. Ramganesh
Pages: 123-127
Cite as:
J.Maria Joseph, E. Ramganesh, Fixed Point Theorem on Multi-valued Mappings, Int. J. Anal. Appl., 1 (2) (2013), 123-127.

Abstract


In this paper, we  prove a common fixed pointtheorem for two multivalued self-mappings  in complete metric spaces.

Full Text: PDF

 

References


  1. Lai-Jiu Lin and Sung-Yu Wang,Common Fixed Point Theorems for a Finite Family of Discontinuous and Noncommutative Maps,Fixed Point Theory and Applications,vol.2011,Article ID 847170,19 pages.

  2. J. Maria Joseph, M.Marudai, Common Fixed Point Theorem for Set-Valued Maps and a Stationary Point Theorem, Int. Journal of Math. Analysis, 6, (2012), no. 33, 1615 - 1621.

  3. S.B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics, 30 (1969), 475–488.